# SDR HALA2016042100035

- Difficulty date: April 20, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,417 hours, 4,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 62
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, C ZONE SEAT TRACK AT FRAME 62 AFT OF FRAME 71, Y1959 WAS FOUND CORRODED.  REPLACED SEAT TRACK IAW SRM 51-42-11, DWG F5347704.
